Home » Frequently asked Questions on Health » What causes frequent skin rashes and itching?

What causes frequent skin rashes and itching?

Q: I am a 29 years old man, getting reddish rashes and itching on my skin everyday for the past three years. When I take an anti-allergic tablet Cetrizine Hydrochloride, the rashes and the itching goes off. I consulted a general physician, who asked me to continue with Cetrizine Hydrochloride. However, I wonder is it safe to take Cetrizine Hydrochloride so often, wouldn't it affect my immune system adversely? What could be the causes for frequent rashes and itching?

A:Itchy red rash of different types is seen in different conditions. For example, you have them in scabies, drug eruptions, endogenous eczemas of various kinds, dermatitis herpetiformis, transient wheals in urticaria and so forth. In all of these conditions, antihistaminics like cetzine will help and may have to be continued till necessary. One has to discontinue if adverse effect is detected during regular follow-up.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------